RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 4, Pages 537–548 (Mi mz7876)  

This article is cited in 2 scientific papers (total in 2 papers)

$L_p$-spaces of functions analytic in a region with piecewise analytic boundary

A. M. Shikhvatov

Far Eastern National University

Abstract: In this paper we study classes of analytic functions which are $p$-th power summable in a region with piecewise analytic boundary. We also study the spaces conjugate to these spaces and the question of the existence of a basis in these spaces.

Full text: PDF file (776 kB)

English version:
Mathematical Notes, 1976, 20:4, 858–864

Bibliographic databases:

UDC: 517
Received: 26.12.1974

Citation: A. M. Shikhvatov, “$L_p$-spaces of functions analytic in a region with piecewise analytic boundary”, Mat. Zametki, 20:4 (1976), 537–548; Math. Notes, 20:4 (1976), 858–864

Citation in format AMSBIB
\Bibitem{Shi76}
\by A.~M.~Shikhvatov
\paper $L_p$-spaces of functions analytic in a~region with piecewise analytic boundary
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 4
\pages 537--548
\mathnet{http://mi.mathnet.ru/mz7876}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=482114}
\zmath{https://zbmath.org/?q=an:0349.46026}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 4
\pages 858--864
\crossref{https://doi.org/10.1007/BF01098903}


Linking options:
  • http://mi.mathnet.ru/eng/mz7876
  • http://mi.mathnet.ru/eng/mz/v20/i4/p537

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. F. Shamoyan, N. M. Makhina, “On continuous linear functionals in some weighted functional classes on product domains”, Sib. elektron. matem. izv., 12 (2015), 651–678  mathnet  crossref
    2. R. F. Shamoyan, S. P. Maksakov, “On some new estimates for a gradient of a function in product domains and related results”, PFMT, 2017, no. 3(32), 69–74  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:77
    Full text:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019